Classification of stable currents in the product of spheres

Authors

  • Shihshu Walter Wei Department of Mathematics, University Of Oklahoma

DOI:

https://doi.org/10.5556/j.tkjm.42.2011.1070

Abstract

No Abstract

Author Biography

Shihshu Walter Wei, Department of Mathematics, University Of Oklahoma

.

References

M. Ara, Instability and nonexistence theorems for F-harmonicmaps, Illinois J.Math. 45 (2001), 657–679.

E. Bombieri, E. de Giorgi and E. Giusti, Minimal cones and the Bernstein problem, Invent. Math., 7(1969), 243-268.

H. Federer, GeometricMeasure Theory, Berlin-Heidelberg-New York: Springer (1969).

H. Federer andW. H. Fleming, Normal and integral currents, Ann. ofMath., 72 (1960), 458–520.

R. Howard and S. W. Wei, Non-existence of stable harmonic maps to and from certain homogeneous spaces

and submanifolds of Euclidean space Trans. A.M.S. 294 No. 1 (1986), 319–331.

H. B. Lawson Jr, The equivarinnt Plateau problemand interior regularity, Trans. A.M.S., 173 (1972), 231–249.

H. B. Lawson, Jr. and J. Simons, On stable currents and their application to global problems in real and complex geometry, Ann. ofMath. (2), 98(1973), 927–950.

H. B. Lawson Jr, The stable homology of a flat torus, Math. Scand., 36(1975), 49–73.

J. Simons, Minimal varieties in Riemannian manifolds, Ann. of Math. (2), 88 (1968), 62–105.

J. L. Synge, On the connectivity of spaces of positive curvature, Quart. J.Math. Oxford Ser. (1), (1936), 316–320

S.W.Wei, Plateau’s problem. in symmetric spaces, Nonlinear Anal., 12 (1988), 749–760.

S. W. Wei, On topological vanishing theorems and the stability of Yang-Mills fields, Indiana Univ. Math. J., 33(1984), 511–529.

S.W.Wei, On 1-harmonic functions, SIGMA 3, no. 127, (2007), 1–10.

S.W.Wei,Minimality, stability, and Plateau problem, Thesis, Berkeley, 1980.

S.W.Wei, An extrinsic average variational method, Recent developments in geometry (Los Angeles, CA, 1987), Contemp.Math. vol 101, Amer.Math. Soc., Providence, RI, (1989), 55–78.

S.W.Wei, Representing Homotopy Groups and Spaces of Maps by p-harmonicmaps, Indiana University Mathematics Journal, 47(1998), 625–669

S.W.Wei and L.Wu, Homotopy groups and p-HarmonicMaps, Commun.Math. Anal. Conf., 01 (2008) 40–45.

S.W. Wei and C.M. Yau, Regularity of p-energy minimizing maps and p-superstrongly unstable indices J.

Geom. Analysis 4 (1994), 247–272.

Downloads

Published

2011-12-31

How to Cite

Wei, S. W. (2011). Classification of stable currents in the product of spheres. Tamkang Journal of Mathematics, 42(4), 427–440. https://doi.org/10.5556/j.tkjm.42.2011.1070

Issue

Section

Papers